It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1 Showing 1 - 20 of 24 for beta blocker edema. (0.002 seconds)


... I hardly ever have the palpitations now. It is helping with that. Its lowering my heart rate as well. (2 replies)
... Not sure. I am on low dose, according to my doctor. 25 mg 2x per day metoprolol. It doesn't completely get rid of palpitations but it makes a big difference. I would not be able to get up and do much without it. I think someone wrote on these forums he takes 160 mg. (2 replies)
... I was previously on 25mg once a day HCTZ and 25mg metoprolol tartrate 2x day. My doctor increased my metoprolol tartrate to 50mg 2x day. Since then my HCTZ seem ineffective. My hands and feet are swollen and I can press in on my shin and I have a small indentation (it goes away fairly quickly.) My question is Is this a significant increase of metoprolol tartrate? ... (2 replies)

... Yes, "pbaskin" Beta Blockers CAN and do worsen any Pulmonary problems. ... (1 replies)
... If I have pulmonary edema, should I be taking a beta blocker? ... (1 replies)
... A beta blocker in context of heart failure slows the heart rate. ... (18 replies)
... Started taking it last summer when I starting having racing heart, etc., with hyperthyroid. I was diagnosed with Graves' and had the RAI, but I'm still on the beta blocker. I have HBP and had PVC's before the hyperthyroid and the beta blocker helps both. Can't take ACE anymore because of the cough I get with that! ... (25 replies)
... rine test jugs and I had to redo it 3 times over the course of a month. Oh yeah, another one of the endos' brill ideas. Test for pheochromocytoma 16 years into beta blocker treatment. ... (25 replies)
... Basically beta blockers are vasodilators which process always causes some fluid leakage...have you developed a cough? ... (25 replies)
... And of course, the perfect drug class for edema is a diuretic. ... (25 replies)
... To answer your question square on: I really REALLY doubt that your beta-blocker is contributing to your edema. That would be antithetical to the way beta-blockers work. (25 replies)
... I was wondering if anyone here had ever had a problem with using beta blockers or had some knowledge regarding beta blockers and severe edema. ... (25 replies)
... around with the heartbeat, also cause inflammation, or edema within one's body, IMHO. ... (2 replies)
... With the next bout of edema I got so big I looked 9 months pregnant. The doctor I saw for this halved my CCB dose with the understanding I'd stop it completely within a week. ... (26 replies)
... They seemed to help. I am told the edema could be of cardiological origin but is most likely from the medication I am on. ... (6 replies)
... l be a supply of oxygen to normalize oxygen and CO2 level and medication to reduce the heart's workload. Med treatment will be continued and that would include a beta blocker to slow and stablize heart rate, and an ACE inhibitor to reduce the heart's afterload. Treatment can return the heart to a normal function. ... (1 replies)
... beta blocker to slow the heart rate and interact for irregular beats and alpha relaxes vessels to reduce blood pressure. ... (17 replies)
... side contraction impairment, and sometimes the right side is involved causing edema to peripherals. That was my experience. ... (10 replies)
... but I take a beta blocker, and ACE inhibitor to get blood pressure as low as tolerated and a lower heart rate as well. ... (3 replies)
... I have only one comment. A leg edema that is resistant to furosemide is probably caused by the channel blocker, in your case, the diltiazem. ... (2 replies)


Associated Tags: atenolol, demerol, furosemide, inderal, lasix, metoprolol, nadolol, norvasc, potassium, propranolol, tenormin, toprol, valium

Pages: 1

All times are GMT -7. The time now is 04:16 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!